On the maximum number of edges in a hypergraph with a unique perfect matching

Deepak Bal, Andrzej Dudek, Zelealem B. Yilma

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this note, we determine the maximum number of edges of a k-uniform hypergraph, k<3, with a unique perfect matching. This settles a conjecture proposed by Snevily.

Original languageEnglish
Pages (from-to)2577-2580
Number of pages4
JournalDiscrete Mathematics
Volume311
Issue number21
DOIs
StatePublished - 6 Nov 2011

Keywords

  • Hypergraph
  • Perfect matching

Fingerprint Dive into the research topics of 'On the maximum number of edges in a hypergraph with a unique perfect matching'. Together they form a unique fingerprint.

  • Cite this